Issue Title
Vol 11, No 3 (2021) A discussion on random Meir-Keeler contractions in fuzzy-metric space Abstract   PDF
Ajay Pal, Balbir Singh
Vol 7, No 3 (2017) A double direction conjugate gradient method for solving large-scale system of nonlinear equations Abstract   PDF
H. Abdullahi, M. Y. Waziri, M. K. Dauda
Vol 9, No 4 (2019) A fast gradient projection algorithm for time fractional optimal control problem Abstract   PDF
Yu Shi, Chenyang Zhang
Vol 6, No 5 (2016) A finite element mesh generation for complex geometry Abstract   PDF
K.T. Shivaram, G. Manjula, N.V. Vighnesam
Vol 11, No 1 (2021) A fitted deviating argument and interpolation scheme for the solution of singularly perturbed differential-difference equation having layers at both ends Abstract   PDF
Raghvendra Pratap Singh, Y. N. Reddy
Vol 10, No 6 (2020) A fitted method for singularly perturbed differential-difference equations having boundary layers via deviating argument and interpolation Abstract   PDF
Y. N. Reddy, Raghvendra Pratap Singh
Vol 11, No 3 (2021) A fitted numerical method for a class of singularly perturbed differential-difference equations Abstract   PDF
Raghvendra Pratap Singh, Y. N. Reddy
Vol 3, No 4 (2013) A fixed point approach to stability of the quartic equation in 2-Banach spaces Abstract   PDF
Muaadh Almahalebi, Samir Kabbaj
Vol 4, No 4 (2014) A fixed point approach to the hyperstability of Drygas functional equation in metric spaces Abstract   PDF
Mohamed Sirouni, Samir Kabbaj
Vol 10, No 5 (2020) A fixed point theorem using E.A property on multiplicative metric space Abstract   PDF
V. Srinivas, T. Tirupathi, K. Mallaiah
Vol 11, No 6 (2021) A fractional approach to solve a mathematical model of HIV infection of CD4+T cells Abstract   PDF
A.R. Meshram, V.C. Borkar, R.A. Muneshwar
Vol 12 (2022) A fuzzy inventory model having leakage along with shortage Abstract   PDF
Huidrom Malemnganbi, M. Kuber Singh
Vol 11, No 6 (2021) A fuzzy leakage inventory model with shortage using triangular and trapezoidal fuzzy numbers Abstract   PDF
Huidrom Malemnganbi, M. Kuber Singh
Vol 11, No 1 (2021) A general class of new continuous mixture distribution and application Abstract   PDF
Brijesh P. Singh, Sandeep Singh, Utpal Dhar Das
Vol 12 (2022) A generalization of GP-metric space and generalized Gb-metric space and related fixed point results Abstract   PDF
Kapil Jain, Jatinderdeep Kaur, Satvinder Singh Bhatia
Vol 7, No 3 (2017) A generalization of multiplicative (generalized)-derivatons Abstract   PDF
Murat Çelik, Neset Aydin, Didem Yesil Sungur
Vol 4, No 2 (2014) A generalization of rough sets in topological ordered spaces Abstract   PDF
A. Kandil, O. Tantawy, S. A. El-Sheikh, M. Hosny
Vol 11, No 6 (2021) A generalization of size-biased Poisson-Sujatha distribution and its applications Abstract   PDF
Rama Shanker, Kamlesh Kumar Shukla, Manoj Tiwari, Tekie Asehuen Leonida
Vol 3, No 6 (2013) A generalized correlation on multivector fields Abstract   PDF
Mawardi Bahri
Vol 3, No 5 (2013) A higher accuracy exponential finite difference method for the numerical solution of second order elliptic partial differential equations Abstract   PDF
P. K. Pandey
Vol 2, No 2 (2012) A homotopy perturbation technique for solving partial differential equations in finite domains Abstract   PDF
Ahmed El-Sayed, Ibrahem El-Kalla, Ahmed Elsaid, Doaa Hammad
Vol 12 (2022) A hybrid deep learning network for non-linear time series prediction Abstract   PDF
Sameer Poongadan, M.C. Lineesh
Vol 5, No 5 (2015) A hybrid fixed point theorem with PPF dependence in Banach algebras and applications to quadratic functional differential equations Abstract   PDF
Bapurao C. Dhage, Namdev S. Jadhav, Anurudra Y. Shete
Vol 9, No 5 (2019) A δ- shock maintenance model for a deteriorating system with imperfect delayed repair under partial product process Abstract   PDF
D. Babu, P. Govindaraju, U. Rizwan
Vol 4, No 2 (2014) A key agreement protocol based on superior fractal sets Abstract   PDF
Shafali Agarwal, Ashish Negi
26 - 50 of 1585 Items << < 1 2 3 4 5 6 7 8 9 10 > >> 


Copyright ©2022 JMCS